On the global asymptotic stability of a class of nonlinear switched systems

A.Yu. Aleksandrov, E.B. Aleksandrova, A.V. Platonov, M.V. Voloshin

Результат исследований: Научные публикации в периодических изданияхстатья

2 Цитирования (Scopus)
Язык оригиналаанглийский
Страницы (с-по)107-120
Число страниц14
ЖурналNonlinear Dynamics and Systems Theory
Том17
Номер выпуска2
СостояниеОпубликовано - 2017

Цитировать

@article{2416a0cd5be24710a885664c7aa99929,
title = "On the global asymptotic stability of a class of nonlinear switched systems",
author = "A.Yu. Aleksandrov and E.B. Aleksandrova and A.V. Platonov and M.V. Voloshin",
year = "2017",
language = "English",
volume = "17",
pages = "107--120",
journal = "Nonlinear Dynamics and Systems Theory",
issn = "1562-8353",
publisher = "Informath Publishing Group",
number = "2",

}

On the global asymptotic stability of a class of nonlinear switched systems. / Aleksandrov, A.Yu.; Aleksandrova, E.B.; Platonov, A.V.; Voloshin, M.V.

В: Nonlinear Dynamics and Systems Theory, Том 17, № 2, 2017, стр. 107-120.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - On the global asymptotic stability of a class of nonlinear switched systems

AU - Aleksandrov, A.Yu.

AU - Aleksandrova, E.B.

AU - Platonov, A.V.

AU - Voloshin, M.V.

PY - 2017

Y1 - 2017

M3 - Article

VL - 17

SP - 107

EP - 120

JO - Nonlinear Dynamics and Systems Theory

JF - Nonlinear Dynamics and Systems Theory

SN - 1562-8353

IS - 2

ER -